EconPapers    
Economics at your fingertips  
 

Existence and Multiplicity of Positive Solutions of a Nonlinear Discrete Fourth-Order Boundary Value Problem

Ruyun Ma and Yanqiong Lu

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

we show the existence and multiplicity of positive solutions of the nonlinear discrete fourth-order boundary value problem , , , where , is continuous, and is continuous, , . The main tool is the Dancer's global bifurcation theorem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/918082.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/918082.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:918082

DOI: 10.1155/2012/918082

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:918082